# SDR NSVA20070051

- Difficulty date: February 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 26,970 hours, 37,518 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  CLEARED CORROSION FROM A10881 CONNECTOR, PINS 5/9 P NR ZONE 521, OPS CK GOOD IAW 32-60-05.
